# SDR SWAA2020012940865

- Difficulty date: January 5, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,138 hours, 11,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 947.5 SURFACE CORRODED ON BOTH SIDES OF THE RT AFT LAV, INBOARD FLOOR MOUNT RBL 25 INCHES.  REPAIRED FLOOR BEAM PER NRC D427363.
